# SDR CALA2019111101965

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 101,635 hours, 10,149 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL SYS EICAS STATUS ANY CONDITION OF THE FLIGHT CONTROL SYSTEM OR IT''S SYSTEM INTERF ACES WHICH WOULD PREVENT DISPATCH. FLIGHT CONTROLS SYSTEM BELOW MINIMUM DISPATCH REQUIREMENTS. FLIGHT CONTROL STATUS MESSAGE CLEARED WITH FLAPERONS REPAIRED.
